skip to main content
Show Results with:

On Conjectures of Andrews and Curtis

Ivanov, S. V.

Proceedings of the American Mathematical Society. Volume 146:Number 6 (2018, June); pp 2283-2298 -- American Mathematical Society

Check library holdings

  • Title:
    On Conjectures of Andrews and Curtis
  • Author: Ivanov, S. V.
  • Found In: Proceedings of the American Mathematical Society. Volume 146:Number 6 (2018, June); pp 2283-2298
  • Journal Title: Proceedings of the American Mathematical Society
  • Subjects: Mathematics--Periodicals; Dewey: 510
  • Rights: ETOC material - rights may apply
  • Publication Details: American Mathematical Society
  • Identifier: ETOCRN615938763; System Number: ETOCRN615938763; Journal ISSN: 0002-9939
  • Publication Date: 2018
  • Physical Description: Physical
  • Shelfmark(s): (P)P 00-E(28)
  • UIN: ETOCRN615938763

Searching Remote Databases, Please Wait